MAUDE Adverse Event Report: ARTHREX, INC. CANNULA, PARTIALLY THREADED; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. CANNULA, PARTIALLY THREADED; ARTHROSCOPIC ACCESSORIES
Model Number CANNULA, PARTIALLY THREADED
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a supplier process issue; however, due to the device not being returned, we are unable to confirm the reported event.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
It was reported that the ar-6567 was received having a contaminant speck inside of the sterile packaging.The device was not used.

Brand Name
CANNULA, PARTIALLY THREADED
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483411
Report Number1220246-2024-05012
Device Sequence Number8139377
Product Code NBH
UDI-Device Identifier00888867040373
UDI-Public00888867040373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULA, PARTIALLY THREADED
Device Catalogue NumberAR-6567
Device Lot Number0335108270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown